# SDR REXA97204

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 698
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Srl System
- Condition: Malfunctioned
- Location: Left Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT EGT FLUCTUATED.  PERFORMED MANY GROUND RUNS AND TROUBLESHOOTING.  DEFERRED SRL SYSTEM.  (X)
